# SDR UIEA2024070300573

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Reinforcement
- Condition: Mechanic Error
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH WING REINFORCEMENT ANGLE AT STR L-11 BETWEEN RIB 10 AND 11 WITH MIS DRILL HOLES( MIS DRILL HOLES ON REPAIRED LH WING REINFORCEMENT ANGLE AT STR L-11 BETWEEN RIB 10 AND 11 WERE REPAIRED IAW FVCI EO NO. 24097-1 REV. IR. NO FURTHER DEFECTS NOTED. )
